Zur asymptotischen Integration der Differentialgleichung $y'' + q(t) y = 0$
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 20 (1981) no. 1, pp. 129-132
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1981_20_1_a13,
author = {Zeman, Ji\v{r}{\'\i}},
title = {Zur asymptotischen {Integration} der {Differentialgleichung} $y'' + q(t) y = 0$},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {129--132},
year = {1981},
volume = {20},
number = {1},
mrnumber = {0645895},
zbl = {0487.34062},
language = {de},
url = {http://geodesic.mathdoc.fr/item/AUPO_1981_20_1_a13/}
}
TY - JOUR AU - Zeman, Jiří TI - Zur asymptotischen Integration der Differentialgleichung $y'' + q(t) y = 0$ JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1981 SP - 129 EP - 132 VL - 20 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1981_20_1_a13/ LA - de ID - AUPO_1981_20_1_a13 ER -
%0 Journal Article %A Zeman, Jiří %T Zur asymptotischen Integration der Differentialgleichung $y'' + q(t) y = 0$ %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1981 %P 129-132 %V 20 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1981_20_1_a13/ %G de %F AUPO_1981_20_1_a13
Zeman, Jiří. Zur asymptotischen Integration der Differentialgleichung $y'' + q(t) y = 0$. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 20 (1981) no. 1, pp. 129-132. http://geodesic.mathdoc.fr/item/AUPO_1981_20_1_a13/